# SDR CA010522019

- Difficulty date: May 8, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Cessna 172
- Aircraft time: 3,006 hours
- Engine: Cont O300B
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Cylinder
- Condition: Separated
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 CYLINDER BARREL BROKE LEAVING CYLINDER BAS ATTACHED TO CRANKCASE AND CYLINDER ATACHED BY EXHAUST AND INTAKE. APPROXIMATELY 1" OF CYLINDER IS STILL ATTACHED TO CRANKCASE. PISTON AND CONNECTING ROD ARE DESTROYED. BOTH CASE HAVES AND REAR CASE IS DESTROYED. A SUCCESSFUL FORCED LANDING WAS MADE AT PRINCE GEORGE AIRPORT.
